# SDR AALA20161021003

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,370 hours, 21,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22415
- Condition: Faulty
- Location: Emergency Lights
- Part time: 10,412 hours, 2,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 26-36 ARE DARK.  REMOVED AND REPLACED CONTROL MODULE AND BATTERY PACK IAW AMM 33-51-11 AND AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
